Call Now
(317) 682-1670
Chat Now
With a Counselor

Heroin Overdose Symptoms

Stay informed: Medical help is needed immediately after the appearance of heroin overdose symptoms

Heroin addiction is a complex disease that can be fatal if not addressed in time. It not only ruins a person's life when it comes to work and relationships, but also leads to severe health risks, heroin overdose symptoms, and even death if a person does not complete comprehensive treatment.

While there is no possible way to control the illegal acquisition of heroin, or the scale on which it is abused, there are actual facts that show that at least 8,000+ people die yearly in the U.S. alone due to heroin overdose.

Heroin addiction recovery is available all across the country to tackle the issue, and somehow try to decrease the number of fatalities; however, it is important to understand that when someone suffers from an overdose, or shows early heroin overdose symptoms, medical attention is required urgently to be able to save someone's life.

Heroin overdose symptoms can include a depressed heart rate and irregular breathing, both of which are medical conditions that could lead to death without proper care.

The best heroin treatment centers have the expertise and the medical staff necessary to identify, evaluate, monitor and control symptoms that may arise from abuse, heavy intoxication, withdrawal and sometimes overdosing.

Moreover, heroin addiction recovery is the only tool that can actually help someone recover and regain control after struggling with an addiction and after an overdose.

Some of the most common heroin overdose symptoms include:

  • Slowed or shallow breathing
  • Extremely small pupils (pinpoint pupils)
  • Very weak pulse
  • Low blood pressure
  • Spasms
  • Drowsiness and disorientation
  • Loss of consciousness and delirium
  • Coma

Hospital, private clinics and the best heroin treatment centers all have the necessary resources and medication to treat a heroin overdose.

Medical personnel working on these facilities will be able to use the FDA approved medication known as Naloxone, which is intended to rapidly reverse the symptoms of an overdose and stabilize a person's system.

Once a person has been stabilized, they will be able to join a heroin addiction recovery program to detox and get rehabilitated.

The best heroin treatment centers facilities in the area take a personalized approach to treat each case. Because not everyone responds the same way to every treatment, the programs are customized to your particular needs.

After suffering from a heroin overdose, what someone needs to completely recover is to get clean and get rehabilitated.

Addiction rehab centers offer medical detoxification, personalized psychotherapy methods, and addiction education to instill in you the importance of learning new coping skills and mechanisms to prevent relapse, and support you in the development of your aftercare plan.

All these tools are aimed at helping you regain control of yourself and your health, and ensuring that you can enjoy a substance-free life after rehab.

The importance of seeking medical attention the very moment that heroin overdose symptoms appear cannot be overemphasized. Getting appropriate help, at the right time, can save your life. After you recover, dedicated heroin addiction rehab centers are available to take you in and guide you through a high-quality, comprehensive rehabilitation program that will help ensure your continued well-being.

If you wish to find out more about additional heroin overdose symptoms, and learn about available treatments in your area, please call Indianapolis Drug Treatment Centers now at (317) 682-1670. We will answer all of your questions and start you on the path to recovery.

Sources:

https://www.drugabuse.gov/publications/research-reports/heroin/what-can-be-done-for-heroin-overdose

https://www.drugabuse.gov/publications/drugfacts/heroin

https://medlineplus.gov/ency/article/002861.htm

Get Started on The Journey To Recovery Today!

Chat With a Counselor Call Us Now (317) 682-1670